• question-icon

    What causes a hematoma on the penis after intercourse?

default
Posted on Wed, 26 Jul 2017 in Urinary and Bladder Problems
Question: I have a hematoma on my peneus that occurred after intercourse. Does it naturally disappear?
doctor
Answered by Dr. Kathy Robinson 1 hour later
Brief Answer:
yes

Detailed Answer:
Hello,
Bruises (or hematomas) occur when there is trauma to the tissues. There is some bleeding under the skin. This should clear up on its own without treatment. It can take a week to ten days to clear.
If you experience pain or if it is not resolving then see a doctor immediately.
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3534 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hematoma

doctor1 MD

My husband had a vasovasostomy 9 days ago. He has firm spots and discomfort in his scrotum. The bruising is now subsiding but he's concerned about...

doctor1 MD

I had an accident and have a large hematoma on my left hip. It is extremely painfull, can t sleep on that side and it hurts to sit with out my...

doctor1 MD

I have a large hematoma and a small hematoma on my leg from a horse accident almost 4 months ago (he fell back on me) I still get periodic swelling...

doctor1 MD

Fell in shower 12 days ago; large 2 X 2 scabbed hematoma on left shin immediately; black on surface, hard. At day 11, lower edge of black scab...

doctor1 MD

Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had...

doctor1 MD

I had surgery the day before thanksgiving on my left testicle. I had 3 hydroceles. My testys hurt really bad and i ran out of pain medicine about 5...

doctor1 MD

Hi, my baby hit my index toe and my toenail bled just a little. I cut my toenail and put peroxide. It seems ok. The next two days, my toenail where...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kathy Robinson
  • Q - What causes gas, stomach gurgling and fullness in upper chest?

  • Q - Is it not safe to have Amoxicillin for heart murmur?

  • Q - Suggest treatment for constipation and tenderness on the sides

  • Q - Suggest treatment for Angioedema and severe swelling in limbs and face

  • Q - Suggest treatment for soft stool

  • Q - What causes hair loss?

  • Q - Suggest treatment for fever, sore throat, cough and diarrhea

  • Q - Suggest treatment for severe pain due to arthritis in spine and both hands

  • Q - Can Requip and Sinemet be taken together?

  • Q - What causes gritty, white discharge during urination?

backtotop2